# SDR HEEA065200

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31801
- Make and model: Bell 206L-3
- Aircraft serial: 51074
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 206075739103
- Condition: Sticking
- Location: Torquemeter
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUEMETER INDICATOR STICKING AT 80 PERCENT TO 90 PERCENT RANGE AND GLASS IS FOGGY.
